# SDR DALA2019123107667

- Difficulty date: December 30, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 65,860 hours, 30,299 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD FLAP TRUNNION FITTING FOUND DAMAGED BEYOND REPAIR, REPLACED L/H INBD FLAP TRUNNION FITTING PER ERA 584216-14AD REV " O"
